Minnesota, 2010Hail and Damaging Winds in Minnesota, June 26, 2010
June 26, 2010 · NWS ARX · 13 events in 5 counties and zones
Thunderstorms developed along a nearly stationary front over western and central Minnesota during the late afternoon and early evening of the 26th. The storms then tracked east across southeast Minnesota during the evening hours.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $98,000
- Crop damage
- None recorded
- Events
- 13
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Thunderstorms developed along a nearly stationary front over western and central Minnesota during the late afternoon and early evening of the 26th. The storms then tracked east across southeast Minnesota during the evening hours. A NWS Storm Survey estimated the wind speed from straight-line thunderstorms winds to be between 70 and 85 mph over parts of Mower County.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before the first event at Jun 26, 2:57 PM CST, 6 hours 27 minutes earlier.
Area forecast discussion, Jun 26, 2:57 PM CST, 6 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
357 PM CDT SAT JUN 26 2010
.SHORT TERM...TONIGHT THROUGH MONDAY NIGHT
MUCH OF THE CONCERN TONIGHT DEALS WITH THE SEVERE WEATHER AND
FLOODING POTENTIAL TONIGHT.
AT 3 PM...A WARM FRONT EXTENDED FROM NEAR SIOUX FALLS SOUTH DAKOTA
TO JUST NORTH OF MOLINE ILLINOIS. THIS FRONT WILL LIKELY BE THE
AREA WHERE WE SEE THE INITIAL DEVELOPMENT OF THUNDERSTORMS LATE
THIS THIS AFTERNOON AND EARLY EVENING. WHILE THE DEEP MOISTURE
CONVERGENCE HAS BEEN STRONG ALONG THIS FRONT THIS AFTERNOON...
THERE CONTINUES TO BE JUST ENOUGH CIN TO PREVENT THE CONVECTION
FROM FIRING. THE MESO MODELS CONTINUE SUGGEST THAT THE CAP WILL
GRADUALLY ERODE BETWEEN 26.21Z AND 26.23Z...AND THIS WILL ALLOW
SCATTERED THUNDERSTORMS TO DEVELOP ALONG THIS FRONT. WHILE THE
EFFECTIVE SHEAR IS NOT THAT IMPRESSIVE ACROSS NORTHERN IOWA...IT
IS STRONG ENOUGH ACROSS SOUTHERN MINNESOTA FOR THE THUNDERSTORMS
TO BECOME SUPERCELLULAR. WITH EAST AND SOUTHEAST WINDS LOCATED
NORTH OF THIS FRONT...THERE IS SOME CONCERN THAT THERE MAY BE THE
POTENTIAL OF ISOLATED TORNADOES DEVELOPING ALONG THIS BOUNDARY.
BOTH OF THE 26.18Z RUC AND HRRR SUPPORT THIS IDEA...BECAUSE THEY
SHOW THAT THE SIGNIFICANT TORNADO PARAMETER WILL BE WELL IN THE
EXCESS OF 1. IN ADDITION...THE 26.09Z SPC SREF SHOWS THAT
30 PERCENT OF THE MEMBERS HAD THE SIGNIFICANT TORNADO PARAMETER
GREATER THAN 5.
MEANWHILE FURTHER WEST...THERE IS ALREADY A COUPLE OF LINES OF
THUNDERSTORMS DEVELOPING. THESE THUNDERSTORMS ARE CURRENTLY
ELEVATED...BUT ARE EXPECTED TO BECOME SURFACE BASED BY 26.22Z AND
THEN MOVE EAST TOWARD OUR AREA. THERE ARE ALSO SIGNS IN THE
SATELLITE IMAGERY AND ON RADAR THAT SOME ADDITIONAL SURFACE BASED
STORMS MAY BE ALREADY GETTING GOING ACROSS SOUTHEAST SOUTH DAKOTA.
THE MESO MODELS ARE SHOWING TWO DIFFERENT SOLUTIONS. THE 26.12Z
SPC WRF WOULD SUGGEST THAT THE THUNDERSTORMS WILL REMAIN IN
INDIVIDUAL LINES. MEANWHILE THE HRRR HAS CONTINUED TO SUGGEST THAT
THIS AREA WILL EVOLVE INTO A FORWARDING PROPAGATING MCS. THIS
ACTIVITY IS FORECAST TO MOVE INTO SOUTHEAST MINNESOTA AND
NORTHEAST IOWA BETWEEN 27.00Z AND 27.03Z...AND ACROSS THE
REMAINDER OF WESTERN WISCONSIN BETWEEN 27.03Z AND 27.06Z.
BEYOND THIS TIME FRAME FOR TONIGHT AND SUNDAY MORNING...THERE IS
MUCH UNCERTAINTY OF HOW THINGS ARE GOING TO EVOLVE. MANY OF THE
DETERMINISTIC MODELS SUGGEST THAT THERE WILL BE A LINE OF
CONVECTION TRAILING ALONG THE WARM FRONT WHICH BY THIS TIME WILL
BE LOCATED ACROSS THE NORTHERN THIRD OF THE FORECAST AREA...BUT
THERE IS CONCERN THAT AS THE CONVECTION FIRES ALONG THIS FRONT
THAT THE COLD POOLS MAY LIMIT HOW FAR NORTH THIS FRONT WILL
GET...AND THE FRONT MAY NOT GET TOO MUCH NORTH OF THE INTERSTATE
90 CORRIDOR. IN ADDITION...THERE IS A POSSIBILITY THAT THE WARM
SECTOR MAY DRY OUT FOR A BIT UNTIL THE SHORT WAVE TROUGH MOVES
THROUGH THE REGION LATE TONIGHT.
WITH PRECIPITABLE WATER VALUES RUNNING BETWEEN 1.5 AND 1.8 INCHES
AND WARM CLOUD DEPTHS BETWEEN 3500 AND 4500 FEET...THE
THUNDERSTORMS WILL BE HIGHLY EFFICIENT AT PRODUCING VERY HEAVY
RAIN IN A VERY SHORT PERIOD OF TIME. HOURLY RAINFALL RATES OF
1.50 TO 3.00 INCHES LOOK POSSIBLE. IN ADDITION...THERE MAY BE SOME
HIGHER RATES. SINCE THERE IS SOME CONCERN OF WHERE THE FRONT WILL
ULTIMATELY END UP...WE ADDED A FEW MORE COUNTIES /JACKSON...
CLARK...AND MONROE COUNTIES/ TO THE FLASH FLOOD WATCH.
.LONG TERM...TUESDAY THROUGH SATURDAY
A RIDGE WILL BUILD ACROSS THE AREA AND THEN REMAIN IN CONTROL OF
THE AREA THROUGH THE END OF THE WEEK. THIS RIDGE WILL PROVIDE DRY
WEATHER THROUGH THIS TIME PERIOD. WITH LIMITED MIXING AND
SATURATED SOILS...TEMPERATURES WERE COOLED A FEW DEGREES ON
TUESDAY AND WEDNESDAY.
&&
.AVIATION...TONIGHT AND SUNDAY MORNING
ANOTHER CHALLENGING FORECAST TO PIN DOWN THE CONVECTIVE DETAILS
THROUGH TONIGHT. EARLY AFTERNOON SURFACE ANALYSIS SHOWS A BROAD AREA
OF LOW PRESSURE ACROSS CENTRAL SOUTH DAKOTA AND A FRONTAL BOUNDARY
EXTENDING EASTWARD ALONG THE IOWA/MINNESOTA BORDER INTO WESTERN
WISCONSIN. PLUME OF LOWER 70S DEW POINTS ARCS FROM EASTERN
KANSAS/WESTERN MISSOURI NORTHWARD ALONG THE IOWA/NEBRASKA BORDER AND
INTO SOUTHEASTERN SOUTH DAKOTA...WHERE MIXED LAYER CAPES ALREADY
3000-4000 J/KG. LATEST SPC ANALYSIS PAGE SHOWS STRONGEST MOISTURE
CONVERGENCE ACROSS SOUTHEASTERN SOUTH DAKOTA...EXTENDING INTO
CENTRAL IOWA ALONG AN OLD OUTFLOW BOUNDARY.
CONVECTION NOW OVER SOUTH DAKOTA WILL LIKELY CONTINUE WITH FURTHER
DEVELOPMENT EXPECTED FROM SOUTHEASTERN SOUTH DAKOTA...INTO SOUTHERN
MINNESOTA THIS AFTERNOON. 12Z SPC WRF SNOWS THIS SCENARIO...WITH THE
15Z HIGH RESOLUTION RAPID REFRESH (HRRR) SHOWING A MORE CONSOLIDATED
AREA OF CONVECTION IN VICINITY OF KFSD THEN CONGEALING INTO A MCS
AND PUSHING EASTWARD. AT THIS POINT HIGHEST PROBABILITIES FOR
THUNDERSTORMS AT THE TAF SITES LOOK TO BE THIS EVENING AND DID ADD
SOME MORE SPECIFICITY FOR THE MOST LIKELY SCENARIO. RADAR WILL HAVE
TO BE WATCHED FOR DEVELOPMENT TO FINE TUNE THE CONVECTIVE DETAILS IN
THE TAFS. GENERALLY VFR CONDITIONS EXPECTED...WITH IFR CONDITIONS
POSSIBLE IN THE STORMS.
A LOT OF UNCERTAINTY FOR THE LATER PERIODS BEYOND 06Z TONIGHT. COLD
FRONT LOOKS TO APPROACH THE AREA...BUT NOT PASSING THROUGH THE TAF
SITES UNTIL 12Z-18Z SUNDAY. CONVECTION STILL POSSIBLE IN THIS TIME
FRAME BUT FOR NOW WILL CARRY VCSH AT BOTH SITES. CEILINGS AGAIN
TRICKY AS MVFR CEILINGS QUITE POSSIBLE IN THE WAKE OF ANY
CONVECTION.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY
MORNING FOR WIZ029-WIZ032-WIZ033-WIZ034-WIZ041-WIZ042-
WIZ053-WIZ054-WIZ055-WIZ061.
MN...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY
MORNING FOR MNZ079-MNZ086-MNZ087-MNZ088-MNZ094-MNZ095-
MNZ096.
IA...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY
MORNING FOR IAZ008-IAZ009-IAZ010-IAZ011-IAZ018-IAZ019-
IAZ029-IAZ030.
&&
SHORT/LONG TERM...BOYNE
AVIATION...RABERDINGHazardous weather outlook, Jun 26, 7:35 PM CST, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
835 PM CDT SAT JUN 26 2010
IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-271000-
ALLAMAKEE-CHICKASAW-CLAYTON-DODGE-FAYETTE-FILLMORE-FLOYD-HOUSTON-
HOWARD-MITCHELL-MOWER-OLMSTED-WABASHA-WINNESHIEK-WINONA-
835 PM CDT SAT JUN 26 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA...
SOUTHEAST MINNESOTA AND SOUTHWEST WISCONSIN.
.DAY ONE...TONIGHT
THUNDERSTORMS WILL MOVE INTO THE REGION TONIGHT...EXITING EAST
DURING THE OVERNIGHT HOURS. THE STORMS WILL BE STRONG TO SEVERE...
WITH DAMAGING WINDS AND VERY HEAVY RAINFALL THE MAIN SEVERE THREATS.
WIND GUSTS OF 60 MPH AND RAINFALL OF UP TO AN INCH IN 1/2 HOUR WILL
BE POSSIBLE.
DUE TO THE RECENT RAINS AND POTENTIAL FOR WIDESPREAD HEAVY RAINFALL
TONIGHT...A FLASH FLOOD WATCH IS IN EFFECT.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
THERE IS A CHANCE OF THUNDERSTORMS AGAIN ON SUNDAY. SEVERE WEATHER
IS NOT EXPECTED.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY FOR PORTIONS OF SOUTHEAST MINNESOTA
AND NORTHEAST IOWA TONIGHT.
.EMERGENCY MANAGEMENT COORDINATION...
NO CALL IS SCHEDULED.
WIZ029-032>034-041-042-053>055-061-271000-
BUFFALO-CLARK-CRAWFORD-GRANT-JACKSON-LA CROSSE-MONROE-RICHLAND-
TREMPEALEAU-VERNON-
835 PM CDT SAT JUN 26 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF WESTERN WISCONSIN.
.DAY ONE...TONIGHT
THUNDERSTORMS WILL MOVE ACROSS THE AREA LATE TONIGHT...BRINGING
HEAVY RAIN AND THE POTENTIAL FOR DAMAGING WIND GUSTS. RAINFALL OF UP
TO 1 INCH IN 1/2 HOUR IS POSSIBLE WITH THE STRONGEST STORMS.
DUE TO THE RECENT RAINS AND POTENTIAL FOR WIDESPREAD HEAVY RAINFALL
TONIGHT...A FLASH FLOOD WATCH IS IN EFFECT.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
THERE IS A CHANCE OF THUNDERSTORMS AGAIN ON SUNDAY. SEVERE WEATHER
IS NOT EXPECTED.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT.
.EMERGENCY MANAGEMENT COORDINATION...
NO CALL IS SCHEDULED.
WIZ017-043-044-271000-
ADAMS-JUNEAU-TAYLOR-
835 PM CDT SAT JUN 26 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTH CENTRAL
AND CENTRAL WISCONSIN.
.DAY ONE...TONIGHT
THUNDERSTORMS WILL MOVE ACROSS THE AREA LATE TONIGHT...BRINGING
HEAVY RAIN AND THE POTENTIAL FOR DAMAGING WIND GUSTS. RAINFALL OF UP
TO 1 INCH IN 1/2 HOUR IS POSSIBLE WITH THE STRONGEST STORMS.
AS GROUNDS ARE SATURATED...ANY HEAVY RAINFALL COULD LEAD TO
LOCALIZED FLOODING AND PONDING OF WATER ON ROADWAYS.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
THERE IS A CHANCE OF THUNDERSTORMS AGAIN ON SUNDAY. SEVERE WEATHER
IS NOT EXPECTED.
.SPOTTER INFORMATION STATEMENT...
WIDESPREAD SPOTTER ACTIVATION SHOULD NOT BE NEEDED TONIGHT.
.EMERGENCY MANAGEMENT COORDINATION...
NO CALL IS SCHEDULED.
AJ/RIECK
In the hours before
Special weather statement, Jun 26, 7:25 PM CST, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
825 PM CDT SAT JUN 26 2010
IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-270300-
ALLAMAKEE-CHICKASAW-CLAYTON-DODGE-FAYETTE-FILLMORE-FLOYD-HOUSTON-
HOWARD-MITCHELL-MOWER-OLMSTED-WABASHA-WINNESHIEK-WINONA-
825 PM CDT SAT JUN 26 2010
A LINE OF THUNDERSTORMS...PRODUCING STRONG TO SEVERE WIND GUSTS AND
VERY HEAVY RAIN...WILL MOVE INTO THE AREA LATE THIS EVENING. AT
ITS CURRENT SPEED...THE LEADING EDGE OF THE STORMS WILL APPROACH A
ROCHESTER TO AUSTIN MINNESOTA LINE BY 11 PM. WIND GUSTS OF 50 TO 60
MPH WILL BE POSSIBLE AS THE LINE MOVES IN...WITH OVER AN INCH OF
RAINFALL IN 1/2 HOUR WITH THE STRONGEST STORMS.
A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 3 AM.
STAY TUNED FOR LATER UPDATES...AND POSSIBLE WARNINGS.
RIECK
Special weather statement, Jun 26, 8:35 PM CST, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
935 PM CDT SAT JUN 26 2010
IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-270330-
ALLAMAKEE-CHICKASAW-CLAYTON-DODGE-FAYETTE-FILLMORE-FLOYD-HOUSTON-
HOWARD-MITCHELL-MOWER-OLMSTED-WABASHA-WINNESHIEK-WINONA-
935 PM CDT SAT JUN 26 2010
A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL TRACK ACROSS THE AREA
LATE THIS EVENING...BRINGING STRONG WINDS AND HEAVY RAINFALL. WIND
GUSTS OF 50 TO 60 MPH CAN BE EXPECTED...WITH OVER AN INCH OF RAINFALL
IN 1/2 HOUR WITH THE STRONGEST STORMS.
THE LEADING EDGE OF THE LINE WILL EXTEND FROM A PINE ISLAND TO
BLOOMING PRAIRIE MINNESOTA LINE BY 1030 PM...AND A PLAINVIEW
MINNESOTA TO ST. ANSGAR IOWA LINE BY 1130 PM.
SEVERE THUNDERSTORM WARNINGS WILL LIKELY BE ISSUED FOR PORTIONS OR
SOUTHEAST MINNESOTA AND NORTHEAST IOWA OVER THE NEXT COUPLE HOURS.
A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 3 AM.
STAY TUNED FOR LATER UPDATES...AND POSSIBLE WARNINGS.
RIECK
Thunderstorm Wind, Mower
- When
- June 26, 9:24 PM CST to 9:36 PM CST
- Where
- Mower County, 2.07 mi S of Corning to 1.5 mi W of Sargeant
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $88,000
- Reported by
- NWS Storm Survey
- Coordinates
- 43.740, -93.050
Amateur radio operators reported estimated wind gusts up to 80 mph. A NWS Storm Survey confirmed straight-line wind damage to a large area of trees and roof damage to a farm building.
Thunderstorm Wind, Mower
- When
- June 26, 9:32 PM CST
- Where
- Mower County, 0.65 mi W of Mapleview
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 43.681, -92.993
Thunderstorm winds blew vehicles off the road and into a cornfield at the intersection of Highway 218 and Interstate 90.
Thunderstorm Wind, Dodge
- When
- June 26, 9:37 PM CST
- Where
- Dodge County, West Concord
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Emergency Manager
- Coordinates
- 44.150, -92.900
The Dodge County emergency manager reported a measured wind gust of 60 mph in West Concord.
Thunderstorm Wind, Dodge
- When
- June 26, 9:45 PM CST
- Where
- Dodge County, Dodge Center Arpt
- Measured
- 64 kt (74 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 44.020, -92.830
The automated weather observing equipment at the Dodge Center airport measured a wind gust of 74 mph.
Hail, Olmsted
- When
- June 26, 10:10 PM CST
- Where
- Olmsted County, 1.47 mi SSW of Rochester
- Measured
- 0.75 in hail
- Reported by
- COOP Observer
- Coordinates
- 44.010, -92.480
Thunderstorm Wind, Olmsted
- When
- June 26, 10:10 PM CST
- Where
- Olmsted County, 1.47 mi SSW of Rochester
- Measured
- 48 kt (55 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Law Enforcement
- Coordinates
- 44.010, -92.480
Thunderstorm winds knocked down nine trees in the city of Rochester with some of these landing on vehicles. Power outages occurred from tree branches landing on power lines. Approximately 200 homes were affected.
Hail, Olmsted
- When
- June 26, 10:12 PM CST
- Where
- Olmsted County, 2.07 mi N of Simpson
- Measured
- 0.88 in hail
- Reported by
- Emergency Manager
- Coordinates
- 43.960, -92.400
The thunderstorm winds were estimated to be between 40 and 50 mph.
Thunderstorm Wind, Olmsted
- When
- June 26, 10:21 PM CST
- Where
- Olmsted County, 1.49 mi E of Laird
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 43.970, -92.200
An automated mesonet sensor system recorded a measured wind gust of 60 mph.
Thunderstorm Wind, Olmsted
- When
- June 26, 10:22 PM CST
- Where
- Olmsted County, 0.69 mi N of Eyota
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 43.990, -92.230
Spotters in Eyota measured a thunderstorm wind gust of 60 mph.
Thunderstorm Wind, Olmsted
- When
- June 26, 10:24 PM CST
- Where
- Olmsted County, 0.99 mi E of Dover
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 43.970, -92.130
Spotters in Dover measured a thunderstorm wind gust of 60 mph.
Thunderstorm Wind, Winona
- When
- June 26, 10:32 PM CST
- Where
- Winona County, Altura
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 44.070, -91.930
Thunderstorm winds blew down some trees, landing on power lines. Nickel sized hail also occurred.
Thunderstorm Wind, Houston
- When
- June 26, 10:45 PM CST to 10:47 PM CST
- Where
- Houston County, 4.16 mi WNW of Perkins to 1.99 mi W of Money Creek
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 43.803, -91.727
Thunderstorm winds blew down 8 trees across County Road 26 from east of Rushford to west of the Money Creek area.
Thunderstorm Wind, Houston
- When
- June 26, 10:50 PM CST
- Where
- Houston County, 3.6 mi ENE of Money Creek
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 43.842, -91.554
Thunderstorms winds blew down trees. An electrical transformer was on fire but the cause was unknown.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in South Dakota, June 26, 2010$576,000 · EF0 · 53 events
- Flash Flooding and Damaging Winds in Iowa, June 26 to 27, 2010$1.1 million · 65 kt wind · 20 events
- Hail in South Dakota, June 26, 2010$1.6 million · 1.75 in hail · 5 events
- Tornadoes and Flash Flooding in Minnesota, June 26 to 27, 2010$210,000 · EF0 · 39 events
- Excessive Heat in Missouri, June 26 to 27, 201010 injured · 4 events
- Flash Flood and Hail in North Carolina, June 26, 2010$290,000 · 1 in hail · 10 events
- Damaging Wind and Lightning Strikes in Georgia, June 26, 2010$277,000 · 3 events
- Hail and Damaging Winds in Tennessee, June 26, 2010$178,000 · 1.75 in hail · 5 events
- Hail and Damaging Winds in North Dakota, June 26, 2010$117,000 · 1.75 in hail · 10 events
- Flash Flooding and Hail in South Dakota, June 26, 2010$50,000 · 2 in hail · 25 events
- Flash Flooding and Hail in Minnesota, June 26, 2010$25,000 · 1.25 in hail · 16 events
- Tornadoes and Hail in Minnesota, June 26, 2010EF1 · 8 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 231015, 230998, 230999, 231000, 231001, 231565, 231002, 231003, 231004, 231006, 233536, 231567, 231568.